# SDR YENA201710210857

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 5960
- Aircraft time: 15,302 hours, 2,932 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904562
- Condition: Failed
- Location: Extract Blower
- Part time: 15,307 hours, 2,933 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ODOR OF ELECTRICAL BURNING DURING DESCENT.  DETECTED POSSIBLE VIBRATION FROM AREA OF AVIONIC EXTRACT SIDE.  STATUS SHOWS CLASS II SMOKE, EXTRACT FAN - NO AVNCS SYS FAULT ECAM CAUTION.   R & R THE EXTRACT BLOWER FAN IAW AMM 21-26-02A,. OPS CHECKED GOOD.
